On the (r,q)-bernoulli and (r,q)-euler numbers and polynomials

Joung Hee Jin, Toufik Mansour, Eun Jung Moon, Jin Woo Park

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we construct new extension of q-Bernoulli and q-Euler numbers and polynomials. These results are generalizations for several well known identities on q-Bernoulli and q-Euler numbers and polynomials, and Carlitz’s q-Bernoulli numbers.

Original languageEnglish
Pages (from-to)250-259
Number of pages10
JournalJournal of Computational Analysis and Applications
Volume19
Issue number2
StatePublished - Aug 2015

Bibliographical note

Funding Information:
Zp Acknowledgment This research was supported by Kyungpook National University BK 21 plus fund 2014.

Publisher Copyright:
© 2015 by Eudoxus Press,LLC,all rights reserved.

Keywords

  • Bernoulli numbers
  • Bernoulli polynomials
  • Carliz’s q-Bernoulli numbers
  • Euler numbers
  • Euler polynomials

ASJC Scopus subject areas

  • Computational Mathematics

Fingerprint

Dive into the research topics of 'On the (r,q)-bernoulli and (r,q)-euler numbers and polynomials'. Together they form a unique fingerprint.

Cite this